# SDR R61A2024091000395

- Difficulty date: August 20, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 23,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086691003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - STGR.27R BETWEEN FR.84 TO FR.86 HAS SUSPECTED CORROSION.  PERFORMED PERMANENT STRINGER SPLICE REPAIR ON STGR 27R BETWEEN FR 84-86 TO FR 88.  REF EMB ETD2024-170-022817.
